# SDR FDEA202210042458

- Difficulty date: October 4, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT R3 DOOR FORWARD   JAMB LOWER WEB RIGHT HAND SIDE STATION 1250.75 LONGERON 27 RIGHT EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT R3 DOOR FORWARD JAMB LOWER WEB   RIGHT HAND SIDE STATION 1250.75 LONGERON 27 RIGHT EVALUATED AND FOUND REPAIRED   IAW SRM 53-40-15-2R REPAIR 3 FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  10/5/2022
